# SDR USAA970359

- Difficulty date: December 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N228US
- Make and model: Boeing 737201
- Aircraft serial: 21817
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 328
- Part time: 48,667 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND 3 INCH CRACK BS 328 FRAME 2 INCH BELOW STRINGER 20R.  INSTALLED DOUBLER AND FILLER, REPAIRED PER SRM 51-40-2.  (M)
